# SDR SWAA103342

- Difficulty date: June 6, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 9,921 hours, 6,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 284A01215
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT OVERWING EMERGENCY EXIT DOOR LIGHT INOP.  RELAMPED PER MM.
